MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN
Catalog Number 03333825190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation did not identify a product problem.Due to the limited information, the cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of a questionable total protein urine/csf gen.3 result for a urine patient sample tested on the cobas 4000 c311 stand alone system.The initial result was 280 mg/l.The repeat result was 67 mg/l.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24734255
Report Number1823260-2026-01171
Device Sequence Number9286638
Product Code JIQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03333825190
Device Lot Number894344
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown